# SDR DXTA2011121204821

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 8,890 hours, 5,628 cycles
- Engine: Cfe CFE73811B
- Engine time: 7,757 hours, 4,841 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30500005
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE AT FL340, EXPERIENCED A LOUD VIBBRATION FROM THE NR 1 ENGINE AND A POWER ROLL BACK.  FADEC ATTEMPTED ONE RE-LIGHT AND HEARD AN INCREASING, LOUDER VIBRATION AND PROCEEDED WITH A PRECAUTIONARY ENGINE SHUTDOWN WITH NO EXCEEDED ENGINE PARAMETERS NOTE.  NORMAL SINGLE ENGINE LANDING AND TAXI.  R & R NR 1 ENGINE IAW MM 71-00-01-900-801.  OPS & LEAK CHECKED GOOD.
